# SDR PCAA9600288

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 5352011
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND WHEN SELECTED DOWN.  PERFORMED ALTERNATE EXTENSION, GEAR CAME DOWN AND LOCKED.  INDICATION NORMAL.  INSPECTED NOSE GEAR SEQUENCE VALVE RIGGING IAW MM 32-30-31.  LUBED PIVOT POINTS.  REMOVED AND REPLACED GEAR SELECT HANDLE, CYCLED GEAR SEVERAL TIMES, CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
